MAUDE Adverse Event Report: DATASCOPE CORP. MEGA 8FR. 50CC IAB (WITH STATLOCK); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. MEGA 8FR. 50CC IAB (WITH STATLOCK); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0296-01
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that balloon catheter intra-aortic balloon (iab) had helium alarm.There was no harm reported.
 
Additional Manufacturer Narrative
Updated fields - b4, d4 version or model and udi number, d9 device available for evaluation and date return to manufacture, g3, g6, h2, h3, h6 (type of investigation, investigation findings, component code, investigation conclusions), h11.Corrected field: d7a, d10.Stephanie costello called and emailed complaining of a helium alarm with mega 50cc.The product was returned with the membrane completely unfolded and blood on the exterior of the catheter and between sheath and catheter.The sheath was returned over the catheter tubing.One kink was observed on the catheter tubing 38.8cm from the iab tip.The extender tubing was also returned.The inner lumen was found to be occluded.The occlusion was unable to be cleared.An underwater leak test of the balloon, catheter, y-fitting, extracorporeal tubing and extender tubing was performed, and no leaks were detected.The iab was placed on the cardiosave pump and pumped for two hours which represents one complete autofill cycle.The iab pumped normally, and no alarm sounded from the pump.The evaluation cannot confirm the reported failure.We are unable to determine when this may have occurred.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields - b4, g3, g6, h2, h11.Corrected field: d1, d4 lot number, version/model and catalog number.

Brand Name
MEGA 8FR. 50CC IAB (WITH STATLOCK)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key23618893
Report Number2248146-2025-0000762
Device Sequence Number18644779
Product Code DSP
UDI-Device Identifier10607567108001
UDI-Public(01)10607567108001(10)3000453789(17)280217(11)250217
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0296-01
Device Catalogue Number0684-00-0296-01
Device Lot Number3000453789
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer12/30/2025
01/12/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date12/31/2025
01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARROW AC3 IABP.; IABP.
Patient Age64 YR
Patient SexMale
Patient Weight73 KG